# SDR SWIA202266686

- Difficulty date: September 22, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND - FORWARD AND AFT GUIDE FITTINGS CHAFED (MARKED).     (C-CHECK RO 10/29/2022)    COMPLIED WITH REO  690-53-31-664 REV -- DATED 2022-09-27 REPAIR OF CHAFING ON FORWARD CARGO DOOR SURROUND - FORWARD AND AFT GUIDE FITTINGS. OPS CHECK GOOD
